Advances in Differential Equations

Existence and nonexistence results for a class of nonlinear, singular Sturm-Liouville equations

Paolo Caldiroli and Roberta Musina

Full-text: Open access

Abstract

We study the existence and nonexistence of solutions for a class of equations of the form $-(\omega u')'=|u|^{p-2}u$ in $\mathbb R$ where $p>2$ and $\omega$ is a nonnegative continuous function with isolated zeroes of power type.

Article information

Source
Adv. Differential Equations, Volume 6, Number 3 (2001), 303-326.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1357141213

Mathematical Reviews number (MathSciNet)
MR1799488

Zentralblatt MATH identifier
1032.34034

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34C11: Growth, boundedness

Citation

Caldiroli, Paolo; Musina, Roberta. Existence and nonexistence results for a class of nonlinear, singular Sturm-Liouville equations. Adv. Differential Equations 6 (2001), no. 3, 303--326. https://projecteuclid.org/euclid.ade/1357141213


Export citation